Motrin Children's Suspension Dye Free Berry

Motrin

Liquid: 2 x120mL
Strength: Ibuprofen 100mg/5mL
Price:
$15.29

Description

Help your kids bounce back with Children's MOTRIN® Suspension - it provides 8 hour* fast fever & pain relief with 20% fewer added ingredients†.
*Reduces fever up to 8 hours.
†Non-medicinal ingredients vs. leading ibuprofen children’s liquid medication.

Relief of pain due to:
* Fever
* Cold and cough
* Sore throat
* Earache
* Toothache
* Headaches & muscle aches

Payment & Security

American Express Apple Pay Diners Club Discover Google Pay Mastercard Shop Pay Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed